Vol. 107, No. 1, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A generalization of the Gleason-Kahane-Żelazko theorem

Chang P’ao Ch’ên

Vol. 107 (1983), No. 1, 81–87
Abstract

In this paper, we consider two classes of commutative Banach algebras, which include Cn(T), Lipα(T), BV (T), L1 Lp(G), Ap(G), L1 C0(G), lp, c0, and C0(S). We characterize ideals of finite codimension in these two classes of algebras and thereby partially answer a question suggested by C. R. Warner and R. Whitley.

Mathematical Subject Classification 2000
Primary: 46J20
Milestones
Received: 10 September 1981
Revised: 20 January 1982
Published: 1 July 1983
Authors
Chang P’ao Ch’ên